# SDR DL72W992109

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6056751
- Condition: Failed
- Location: Rt Pack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RT PACK PEGGED AC AMP METER, SMOKE IN COCKPIT AND CABIN.  REPLACED RT PACK FAN.
